Needing advice or info. Plz help!!!

This post send by Savannah

Okay, so they switched my chemo to a regimen called folfox. Which is commonly used for colon cancer but in this case is being used for my liver cancer. Since I began this drug it has been soooo much worse than the other stuff I was on. I am having side effects which include the normal (fatigue, nausea, decreased appitite etc.) But now I also have new side effects which include painful tingling in my hands and feet when anything cold touches them, stinging in my throat when drinking anything cold, and more hair loss. These symptoms are normal for my chemo from what I am told. But my problem is that I am having certain side effects that my doctors are not able to explain. This includes increased urination sometimes and other times urinating without knowing it, extreme burning in my throat and chest whenever I eat anything (cold or hot) And sometimes when the burning occurs I feel as if I cant breath. Which is extremely terrifying. I would just like to know if anyone has had these symptoms on folfox or on any other chemo, and what I should do about it. Because my health is slowly getting worse when chemo is suppose to be curing my cancer. I know that chemo takes a huge toll on ur body but still… Also my doctors believe I may be contracting diabetes on this chemo, has this happened to anyone also? Any info or advice is greatly appreciated I am just starting to get scared and I am sorry to those of you who feel this is TMI but I just need to know if anyone else has experienced this. Thanks

September 2, 2013 by  
Filed under Side Effects

©2009 Teens Living with Cancer. All Rights Reserved.